# SDR DALA2025120408849

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 76,082 hours, 35,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN WE GOT TO THE JET, THERE WAS A STRONG SMELL SIMILAR RO AN AUTO BURNING CLUTCH SMELL THROUGHOUT THE COCKPIT AND CABIN, THE BATTERIES WERE OFF, APU OFF, EXTERNAL AIR AND PWR ON. STARTED APU AND APU BLEED ON AND IT DISSIPATED.  INFO NOTED AND RECORDED. (LP: 7950488)
